Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NJT

used retin-a and BP with BAD results'--HELP!

Recommended Posts

Hello all,

well i was really annoyed and decided to use my retin a and B/P, and now some areas erupted into reddened bumps, which I am afraid will lead to scarring., or even discoloration for a while, especially since it's peeling too. any advice on how to make this situation better? vitamin e, other creams, etc? PLEASE HELP!! Thanks, t.

Edited by NJT

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×